MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO LL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-585-X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: clinical trial of pancreaticogastrostomy versus pancreaticojejunostomy regarding incidence of delayed gastric emptying after pancreaticoduodenectomy source: langenbeck's archives of surgery (2020) 405:921¿928.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source, a prospective study compared pancreaticogastrostomy (pg) and pancreaticojejunostomy (pj) with regard to the incidence of delayed gastric emptying in patients who underwent pancreaticoduodenectomy between may 2013 and january 2016.There were 27 pg patients and 26 pj patients.The device was used for the pancreaticogastrostomy.Complications included: blood loss greater than 500ml, abdominal abscess, and intra-abdominal hemorrhage.

Brand Name
SURGIPRO LL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11706007
Report Number9612501-2021-00649
Device Sequence Number3946479
Product Code GAW
UDI-Device Identifier10884521038004
UDI-Public10884521038004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-585-X
Device Catalogue NumberVP-585-X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;